I broke out in hives over about 40% of my body after using efudex for about 7 days. The doctor said to quit using it..after 2months I still break out in hives about once a week. Will this go away, and is this a symptom of being enzyme deficent ?
- Efudex Information for Consumers
- Efudex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Efudex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... allergic reactions what so ever. The the second- which was started perhaps a week or two after the first was finished, produced hives all over my ...
0 answers • 8 Aug 2011
Side Effect - Has anyone ever had severe reactions (allergic) to metro-gel, (used in treating b.v.)?
... such as difficulty breathing, swelling of tongue, hives, etc. I haven't started taking this med yet, I'm not experiencing symptoms. But ...
1 answer • 15 Apr 2012
I had been taking Tetracycline on and off for many years as an acne treatment. Very recently after taking a single dose I had what seemed like an an ...
1 answer • 8 Jan 2013
I am having an allergic reaction to this medicine and have hives/a rash all over my body. It has been 10 days since I stopped taking this medicine ...
0 answers • 20 Apr 2013
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 11 days ago